Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 1868027, 5 pages
http://dx.doi.org/10.1155/2016/1868027
Research Article

Limit Cycles for the Class of -Dimensional Polynomial Differential Systems

1Department of Mathematics, University of Tébessa, 12002 Tébessa, Algeria
2Department of Mathematics, Faculty of Sciences, UBM of Annaba, El Hadjar, 23000 Annaba, Algeria

Received 8 November 2015; Revised 5 January 2016; Accepted 15 February 2016

Academic Editor: Hui-Shen Shen

Copyright © 2016 Zouhair Diab and Amar Makhlouf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Cima, J. Llibre, and M. A. Teixeira, “Limit cycles of some polynomial differential systems in dimension 2, 3 and 4, via averaging theory,” Applicable Analysis, vol. 87, no. 2, pp. 149–164, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Llibre and J. Yu, “Limit cycles for a class of three-dimensional polynomial differential systems,” Journal of Dynamical and Control Systems, vol. 13, no. 4, pp. 531–539, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. J. Llibre, D. D. Novaes, and M. A. Teixeira, “Higher order averaging theory for finding periodic solutions via Brouwer degree,” Nonlinearity, vol. 27, no. 3, pp. 563–583, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. A. Sanders and F. Verhulst, Averaging Methods in Nonlinear Dynamical Systems, vol. 59, Springer, New York, NY, USA, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Verhulst, Nonlinear Differential Equations and Dynamical Systems, Springer, Berlin, Germany, 1996. View at MathSciNet
  6. J. Llibre, J. S. Rio, and J. A. Rodriguez, “Averaging analysis of a perturbed quadratic center,” Nonlinear Analysis, vol. 46, no. 1, pp. 45–51, 2001. View at Publisher · View at Google Scholar
  7. I. R. Shafarevich, Basic Algebraic Geometry, Springer, Berlin, Germany, 1974. View at MathSciNet